# SDR UPS06247897

- Difficulty date: August 11, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Part number: BACR12BU9B
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C ON SLIDE LATCH CHAIN AND RING BROKEN ON FWD ENTRY DOOR ESCAPE SLIDE. REPLACE RING AND CHAIN ON FURTHER INVESTIGATION CHAIN FOUND NOT TO BE BROKEN, BUT RING WAS DEFORMED AND DETACHED.  RING REPLACED IAW MM 25-60-14.  NOTE: RING SOLDERED W/NO DEFECTS.  FOLLOWING PROCESS USED: CLEANED IAW STANDARD PRACTICES MANUAL 20-30-03.  ENTIRE RING SOLDERED.
